# SDR AT0000021

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 897 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION AND SEVERAL CRACKS IN LT CUSP WEB OUTBOARD EDGE AT BS 897 TO BS 965.  REMOVED SECTION OF CUSP WEB AT BS 889-965.  INSTALLED NEW CUSP WEB IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5.
